MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 5F DL 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC 5F DL 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number CK000209A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of 16xb6884 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility via the sales rep that the dl picc was placed on (b)(6) 2017.On (b)(6) 2017 the facility realized one of the lumens broke off where it meets the purple hub while it was in the patient.They had to place a new picc.On 06/06/17 - additional information received via paperwork from facility/sales rep.The red lumen was noted to be detached from the picc line and lying in the patient¿s bed, no blood present in the patient¿s bed.The healthcare professional questioned if the line had already clotted and walled off.It was noted that the patient had pulled the extension leg of the picc.The line was intact approximately 3 hours prior and flushed successfully.The picc line was immediately removed, it was noted that 48 cm was out of the patient and 48cm remained in the patient.No patient injury was reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer, at this time, for review.A lot history review (lhr) of 16xb6884 showed no other similar product complaint(s) from this lot number.Documentation regarding the event was the only item returned for investigation.
 
Event or Problem Description
It was reported by the facility via the sales rep that the dl picc was placed on (b)(6) 2017.On (b)(6) 2017 the facility realized one of the lumens broke off where it meets the purple hub while it was in the patient.They had to place a new picc.06/06/2017 - additional information received via paperwork from facility/sales rep.The red lumen was noted to be detached from the picc line and lying in the patient¿s bed, no blood present in the patient¿s bed.The healthcare professional questioned if the line had already clotted and walled off.It was noted that the patient had pulled the extension leg of the picc.The line was intact approximately 3 hours prior and flushed successfully.The picc line was immediately removed, it was noted that 48 cm was out of the patient and 48cm remained in the patient.No patient injury was reported.

Brand Name
POWERPICC 5F DL 3CG
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6648358
Report Number3006260740-2017-00843
Device Sequence Number13740738
Product Code LJS
UDI-Device Identifier00801741124150
UDI-Public(01)00801741124150(10)16XB6884
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCK000209A
Device Catalogue NumberCK000209A
Device Lot Number16XB6884
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/02/2017
Event Location Hospital
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer06/27/2017
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date07/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR